MAUDE Adverse Event Report: DEPUY ORTHOPAEDIC INC, 1818910 DUR +4 10D TRIAL LNR 36 X 54; ACETABULAR TRIALS

DEPUY ORTHOPAEDIC INC, 1818910 DUR +4 10D TRIAL LNR 36 X 54; ACETABULAR TRIALS
Catalog Number 222036554
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 02/28/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that the trial liner is missing a center screw.No surgical delay.
 
Additional Manufacturer Narrative
Product complaint: (b)(4) investigation summary: examination of the returned instrument confirmed the complaint.Depuy considers the investigation closed at this time.Should additional information be received, the information will be reviewed and the investigation will be re-opened as necessary if information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
DUR +4 10D TRIAL LNR 36 X 54
Common Device Name
ACETABULAR TRIALS
Manufacturer (Section D)
DEPUY ORTHOPAEDIC INC, 1818910
700 orthopaedic drive
warsaw IN 46582 0988
MDR Report Key7361430
Report Number1818910-2018-55848
Device Sequence Number106444
Product Code LXH
UDI-Device Identifier10603295102663
UDI-Public10603295102663
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
NI
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Health Professional
Type of Report Initial,Followup
Report Date (Section B) 02/28/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number222036554
Device Lot NumberAG5115707
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/05/2018
Initial Date Received by Manufacturer 02/28/2018
Supplement Date Received by Manufacturer06/22/2018
Initial Report FDA Received Date03/22/2018
Supplement Report FDA Received Date07/05/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1